RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 1, страницы 85–95 (Mi emj186)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Sturm comparison theorems for half-linear equations with a damping term

R. Oinarova, Kh. Ramazanovaa, A. Tiryakib

a Department of Fundamental Mathematics, Faculty of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 2 Satpaev St., 010008 Astana, Kazakhstan
b Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Izmir University, 35350 Uckuyular, Izmir, Turkey

Аннотация: In this paper, first we establish a Picone-type inequality for a pair of half-linear equations with a damping term. Next we prove some Sturm-type comparison theorems via the Picone-type inequality.

Ключевые слова и фразы: half-linear equations, Picone’s inequality, Wirtinger’s inequality, Sturm’s comparison principle.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан 1067/GF3
This work was supported by the Scintific Commitee of the Ministry of Education and Science of Kazakhstan, Grant No. 1067/GF3 on the priority area "Intellectual potential of the country".


Полный текст: PDF файл (410 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34C10
Поступила в редакцию: 27.03.2015
Язык публикации: английский

Образец цитирования: R. Oinarov, Kh. Ramazanova, A. Tiryaki, “Sturm comparison theorems for half-linear equations with a damping term”, Eurasian Math. J., 6:1 (2015), 85–95

Цитирование в формате AMSBIB
\RBibitem{OinRamTir15}
\by R.~Oinarov, Kh.~Ramazanova, A.~Tiryaki
\paper Sturm comparison theorems for half-linear equations with a damping term
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 1
\pages 85--95
\mathnet{http://mi.mathnet.ru/emj186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374499100007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj186
  • http://mi.mathnet.ru/rus/emj/v6/i1/p85

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. Ozbekler, “Sturmian comparison theory for half-linear and nonlinear differential equations via Picone identity”, Math. Meth. Appl. Sci., 40:8 (2017), 3100–3110  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:117
    Полный текст:40
    Литература:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019